I need help for 1week now my bowel system keeps getting worst i went to the doctors twice got me on colace and a jellow that i forget the name.at first my poop was very light brown with awful cramps and was constipated then 2 nd day it was with blood on the cell then the next day i couldnt go and there was only yellow liquid and today irs smelly diarhea (diarrhea) with huge stomach cramps i feel like vomiting and im bloated and my back is killung me
Know it is scary to have such bathroom drama. Have the doctors suggested a cause of irratic bms?
Irritable bowel syndrome is a common disorder that can cause body to swing from diarrhea to constipation in a day.
Best is to contact doctor and let him/her know you are still suffering.
As you posted in the colon cancer forum I am guessing you have a fear of this cancer. Be very honest with doctor about your fears as well as the symptoms. There are a variety of tests available if cancer is suspected.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.